MathSciNet Relay Station
MathSciNet bibliographic data
MR2478268 (2009m:30071) 30E10 (11M06 30D15)
Nieß, Markus Universal approximants of the Riemann zeta-function. Comput. Methods Funct. Theory 9 (2009), no. 1, 145–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement